# SDR NOCA02312

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 2611 · Smoke Detection
- Part: Fan
- Part number: 2156204A
- Part serial: 1602
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CARGO DET 2 STATUS MSG.  REPLACED AFT CARGO DET FAN PER AMM 26-16-01, OPS OK.
